Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

DeusXM

An unusual way of finding out if your vitamin supplement is working

Recommended Posts

DeusXM

Ok, because I've heard a lot about people with diabetes tending to have lower vitamin B levels, I've been taking a B-complex supplement. And I found something very embarrasing and slightly disturbing.

 

If you're taking too much vitamin B, your urine turns fluorescent yellow. :o

 

So if you're taking vitamin B supps and your pee glows in the dark - you might want to cut back!

Share this post


Link to post
Share on other sites
adiantum

 

 

So if you're taking vitamin B supps and your pee glows in the dark - you might want to cut back!

 

:D now that does sound attractive. I might have to increase my dose to enjoy such a sight :rofl:

Share this post


Link to post
Share on other sites
Scratch

You're peeing out the extra riboflavin. Don't worry about it too much, the b vitamins are water soluble so there's little chance of you developing any sort of toxicity. The b vitamin that's of most concern probably is thiamine, that's the one that's been shown to be consistently deficient across type 1 and type 2 diabetics, unfortunately we can't measure how much thiamine is being helped by how neon of color our urine is.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.